# SDR SIMA20130312004

- Difficulty date: March 12, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N626AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145117
- Aircraft time: 33,022 hours, 30,900 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Part number: 3631001011
- Part serial: 2186
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 4506 THE CREW REPORTED THEY RECEIVED A FLAP FAIL MESSAGE ON EICAS.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FLAPS ELECTRICAL CONTROL UNIT IAW EMB 145 AMM 27-53-00.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
